# SDR HNAA2009020700047

- Difficulty date: February 3, 2009
- Submitted: February 7, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 35,376 hours, 41,017 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UNABLE TO ROTATE ACFT ON TAKE OFF ROLL.  VISUAL AND OPS INSPECTION OF ACFT ELEVATOR FLIGHT CONTROLS AND SURFACES, NO DEFECTS NOTED.  OK FOR SERVICE.  ACFT RELEASED FOR AN EVALUATION FLIGHT DUE TO UNABLE TO ROTATE ACFT ON TAKE-OFF, MX ACTION COMPLETE SUBJECT TO SATISFACTORY EVAL FLT.  EVALUATION FLIGHT SATISFACTORY.
